MAUDE Adverse Event Report: ULRICH GMBH & CO. KG NEON3; ROD REDUCTION INSTRUMENT

ULRICH GMBH & CO. KG NEON3; ROD REDUCTION INSTRUMENT
Model Number CS 3938-06
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/06/2020
Type of Reportable Event Serious Injury
Event or Problem Description
A revision was done 6 march as a result of screws backing out.During the revision when they were trying to replace a rod the rod reducer broke.Report 4 of 5.

Brand Name
NEON3
Common Device Name
ROD REDUCTION INSTRUMENT
Manufacturer (Section D)
ULRICH GMBH & CO. KG
buchbrunnenweg 12
ulm, 89081
GM  89081
MDR Report Key9897258
Report Number3005823819-2020-00009
Device Sequence Number2828006
Product Code KWP
UDI-Device Identifier04052536170029
UDI-Public4052536170029
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/24/2020
Report Date (Section F) 03/24/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberCS 3938-06
Device Catalogue NumberCS 3938-06
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date03/06/2020
Event Location Hospital
Date Report to Manufacturer03/24/2020
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/30/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age69 YR